Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 120, No. 10, December 2013

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.120.issue-10

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 865-866)
    DOI: 10.4169/amer.math.monthly.120.10.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.10.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 949-953)
      Real Analysis Through Modern Infinitesimals, Cambridge University Press, 2011, xix + 565 pp., ISBN 978-1-107-00202-9, $127.00. by Nader Vakil
      Review by: James M. Henle and Michael G. Henle
      DOI: 10.4169/amer.math.monthly.120.10.949
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.10.949
  6. EDITOR’S ENDNOTES
  7. INDEX TO VOLUME 120, 2013
  8. Back Matter (p. 968)
    DOI: 10.4169/amer.math.monthly.120.10.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.10.bm